Is it normal to hurt here ?

so I took a plan b pill

and my abdomen hurts

and I feel like I have to throw up

and now my ovaries hurt..it like feels like its pinching..

im just scared..

is this normal ? its been almost 6 days now :(

0|0
33

Most Helpful Guy

  • Plan B is a really heavy dose of hormones.

    It can indeed wreak havoc in your body for a certain time but that's better than an abortion or an unwanted pregnancy: link and: link

    Why don't you just call or visit your doctor or Planned Parenthood?

    -----------------------------

    Disclaimer: GirlsAskGuys cannot guarantee the accuracy of answers, opinions and advice submitted by members. Use common sense when following or avoiding any content on GirlsAskGuys. You should consult a physician, therapist, or appropriate medical provider prior to making any health and fitness decisions or taking any actions.

    1|0
    0|0
    • i did go to my doctor she said I'm fine :) and I took the pill in good time, but I'm just curious how other women have felt when they have done this..and you guys are MEN so you wouldn't know much

    • ...that's true, and my wife never needed it, but I can search &read. (I've researched & answered this question more than once, in 3 languages)

Recommended Questions

Loading...

Have an opinion?

What Girls & Guys Said

32
  • It doesn't sound normal to me. Obviously I don't take Plan B, but I've know women who do and never heard any of them mention symptoms like the ones you are having.

    0|0
    1|0
  • It's normal to have some side effects from Plan be, because it affects your body so drastically. But, since it has been almost a week, it wouldn't hurt to call the pharmacy where you bought it and ask them if it's normal. If it's not, they will probably advise that you make a doctor's appointment.

    1|0
    0|0
  • Nausea, headaches, abdominal cramps and fatigues are side effects of taking plan b pills, although some women can tolerate it because it sometimes depends from person to person. I took pills before but I didn't feel any pain.

    anyway, how did you know its your ovaries that are hurting? did you tell the doctor that the pain is like pinching?

    There are numerous possible causes pain in your abdomen:

    If its the right lower part of your abdomen, it could be your appendix (appendicitis), diverticulitis etc...or Ectopic pregnancy

    if its the left lower part, it could be the kidneys (most common cause)

    THE BEST THING TO DO: see a doctor, explain clearly the symptoms that you are experiencing and the medication/birth control pills that you are taking.

    0|0
    0|0
  • Yes.

    0|0
    0|0
  • Yea cramps and nausea are normal. Its just strong birth control really. Read the medication guide..those are normal side effects that go away.

    0|0
    0|0

Recommended myTakes

Loading...